Bounds for characteristic functions in terms of quantiles and entropy

Bobkov SG, Chistyakov G, Götze F (2012)
ELECTRONIC COMMUNICATIONS IN PROBABILITY 17: 1-9.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
Upper bounds on characteristic functions are derived in terms of the entropic distance to the class of normal distributions.
Erscheinungsjahr
Zeitschriftentitel
ELECTRONIC COMMUNICATIONS IN PROBABILITY
Band
17
Seite(n)
1-9
ISSN
PUB-ID

Zitieren

Bobkov SG, Chistyakov G, Götze F. Bounds for characteristic functions in terms of quantiles and entropy. ELECTRONIC COMMUNICATIONS IN PROBABILITY. 2012;17:1-9.
Bobkov, S. G., Chistyakov, G., & Götze, F. (2012). Bounds for characteristic functions in terms of quantiles and entropy. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 17, 1-9. doi:10.1214/ECP.v17-2053
Bobkov, S. G., Chistyakov, G., and Götze, F. (2012). Bounds for characteristic functions in terms of quantiles and entropy. ELECTRONIC COMMUNICATIONS IN PROBABILITY 17, 1-9.
Bobkov, S.G., Chistyakov, G., & Götze, F., 2012. Bounds for characteristic functions in terms of quantiles and entropy. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 17, p 1-9.
S.G. Bobkov, G. Chistyakov, and F. Götze, “Bounds for characteristic functions in terms of quantiles and entropy”, ELECTRONIC COMMUNICATIONS IN PROBABILITY, vol. 17, 2012, pp. 1-9.
Bobkov, S.G., Chistyakov, G., Götze, F.: Bounds for characteristic functions in terms of quantiles and entropy. ELECTRONIC COMMUNICATIONS IN PROBABILITY. 17, 1-9 (2012).
Bobkov, S. G., Chistyakov, Gennadiy, and Götze, Friedrich. “Bounds for characteristic functions in terms of quantiles and entropy”. ELECTRONIC COMMUNICATIONS IN PROBABILITY 17 (2012): 1-9.